Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having loss of appetite, loss of memory power, feels tired, body looks unshaped. Treatment?

i m 21yrs old height 5 0 weight 40kilos, my body structure looks as a girl who is 14yrs old, i would lik to do something to look like a 20yr old, now i fit into small sized clothes, my aim is to fit into medium sized clothes with a good body structure. i also dont have a good appetite and good memory power, i often feel tired with little work i do. i live in bangalore, please help me.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query.
It seems that you might have some deficiency of Iron,multivitamin.
You might have poor nourishing diet.
Go for X ray chest,blood,CBC,ESR to rule out any wasting disease and hemoglobin.
Take high protein diet,good fat and carbohydrate food.
Take dry fruits,fresh fruits,high fat milk,more cereals,pulses.
Take Iron and multivitamin supplements.
Take full 8 hours sleep.
Ok and bye.
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor